# SDR SWIA201438910

- Difficulty date: July 6, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 27,671 hours, 23,055 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR DISAGREE AFTER TAKEOFF.  ADJUSTED TARGET AND PERFORMED MULTIPLE EXTENSION AND RETRACTION IAW AMM.
